# SDR FDEA201401060023

- Difficulty date: January 6, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3730
- Condition: Damaged
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, NICKED & SCRATCHED BETWEEN STRINGERS 12-13R BS 1681.8 - 1701.  FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 110 AND REPAIRED IAW EA F-5330-T0305366 PART 1.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
